Skip to main content
Log in

Optimal probability estimators for determining Weibull parameters

  • Published:
Journal of Materials Science Letters

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. G. D. Quinn, J. Amer. Ceram. Soc. 73 (1990) 2374.

    Google Scholar 

  2. D. F. Wu and Y. D. Li, Stud. Surf. Sci. Catal. 143 (2002) 101.

    Google Scholar 

  3. A. Khalili and K. Kromp, J. Mater. Sci. 26 (1991) 6741.

    Google Scholar 

  4. B. Bergman, J. Mater. Sci. Lett. 3 (1984) 689.

    Google Scholar 

  5. J. D. Sullivan and P. H. Lauzon, ibid. 5 (1986) 1245.

    Google Scholar 

  6. D. F. Wu, Y. D. Li, J. P. Zhang, L. Chang, D. H. Wu, Z. P. fang and Y. H. Shi, Chem. Eng. Sci. 56 (2001) 7035.

    Google Scholar 

  7. D. F. Wu and H. Jiang, J. Mater. Sci. Lett. submitted.

  8. R. Langlois, ibid. 10 (1991) 1049.

    Google Scholar 

  9. I. J. Davies, ibid. 20 (2001) 997.

    Google Scholar 

  10. H. Peterlik, J. Mater. Sci. 30 (1995) 1972.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Song, L., Wu, D. & Li, Y. Optimal probability estimators for determining Weibull parameters. Journal of Materials Science Letters 22, 1651–1653 (2003). https://doi.org/10.1023/B:JMSL.0000004640.71595.f3

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/B:JMSL.0000004640.71595.f3

Keywords

Navigation